MathSciNet Relay Station
MathSciNet bibliographic data
MR1103296 55P15 (55Q05 55R10 57R20)
Kono, Akira A note on the homotopy type of certain gauge groups. Proc. Roy. Soc. Edinburgh Sect. A 117 (1991), no. 3-4, 295–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement